# SDR 2022FA0000707

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: General aviation
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 123,903 hours, 22,438 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 789 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON KEEL BEAM SPLICE FITTING, STA 789, LBL10.
